# SDR REXA2018081090679

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 24,050 hours, 15,595 cycles
- System (JASC): 2300 · Communications System
- Part: Control Unit
- Condition: Inoperative
- Location: Interphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN FLIGHT ATTENDANT EMERGENCY LIGHT NOT ILLUMINATING.   REMOVED & REPLACED THE INTERPHONE CONTROL UNIT IAW AMM 23-31-07.  OPS CHECKED GOOD.  NO OTHER DEFECTS NOTED.
